# SDR AWXA200601783

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR 5949839, CORROSION ON MAIN CABIN DUMMY RAIL (FLOOR SUPPORT), FR14+7 INCHES -  FR16, +Y503.2.  REPLACED MAIN CABIN DUMMY RAIL (FLOOR SUPPORT), FR14+7 INCHES -FR16, +Y503.2 IAW A319 SRM  51-72-11, 51-42-11 AND DRAWING NR D531-12826.
